Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 240, NWS Atlanta, GA

July 19, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2019, 4:18 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2019, 4:18 PM EDT (20:18 UTC)
Expired
Jul 19, 2019, 5:00 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Dooly County, GA, Macon County, GA, Schley County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WUUS52 KFFC 192018
SVRFFC
GAC093-193-249-261-192100-
/O.NEW.KFFC.SV.W.0240.190719T2018Z-190719T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
418 PM EDT Fri Jul 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Macon County in west central Georgia...
  Northwestern Dooly County in central Georgia...
  Southeastern Schley County in west central Georgia...
  Northeastern Sumter County in west central Georgia...

* Until 500 PM EDT.

* At 418 PM EDT, a severe thunderstorm was located over Clearview, or
  near Oglethorpe, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Oglethorpe, Montezuma, Byromville, Andersonville, Dooling,
  Whitewater State Park, New Era, Fountainville, Pennington,
  Andersonville National Historic, Clearview, Bumphead, Bartlett and
  Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3209 8412 3223 8425 3244 8400 3224 8380
TIME...MOT...LOC 2018Z 231DEG 12KT 3225 8406 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:21 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 19, 3:21 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Fri Jul 19 2019

.SHORT TERM /Tonight through Saturday Night/...

A broad 500 mb trough is in place across the far eastern CONUS to
begin the short term period, with high pressure ridging approaching
from the west. A weakness between the approaching ridge and the
trough to the east will remain in place across the forecast area
today and Saturday. At the surface, a weak surface trough remains
across central Georgia. Plenty of energy is in place in this area of
weakness, which will allow for better convective development during
the peak heating hours each afternoon. As a result, high-end chance
to likely PoPs are anticipated through the remainder of this
afternoon and on Saturday.

The atmosphere will remain very moist and unstable through the
period. Precipitable water values will exceed 2 inches throughout
the rest of the day today and tomorrow. Boundary layer winds will
also be light, at 10-15 kts. As a result, heavy rain is expected
with any thunderstorms that occur. While widespread flooding
concerns are not anticipated, localized flooding is possible in the
event that slow-moving storms remain over a location for a prolonged
period of time, or multiple storms train over a common location.
Convection is expected diminish in coverage with the loss of diurnal
heating, but deep moisture over the area could allow for some
showers and thunderstorms to remain well into the night tonight and
tomorrow night.

Good instability is in place this afternoon, with MLCAPE values of
2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar
values expected once again tomorrow. The combination of this
potential energy and the mid-level shear axis will allow for
scattered to numerous thunderstorms during the remainder of the
afternoon today, and Saturday afternoon, as well. It is possible
that a several storms each today and tomorrow could become strong,
producing gusty winds, frequent lightning, and heavy rainfall. An
isolated severe thunderstorm cannot be ruled out, as well, with
damaging wind gusts being the primary hazard.

Temperatures will be near to just above climatological averages, in
the mid 90s in east-central Georgia and in the upper 80s and low 90s
elsewhere across the forecast area. With dewpoints in the low to mid
70s and humid conditions, heat indices could reach into the low 100s
in locations in central Georgia this afternoon and Saturday
afternoon. However, increased cloud cover and high-end chance to low-
end likely PoPs throughout the area will inhibit heat index values,
ultimately preventing them from reaching Heat Advisory criteria.

King

LONG TERM /Sunday through Friday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Main concerns in long term period are chances for diurnal convection
and likelihood that front will actually move through CWA middle of
next week.

Pattern at start of period still dominated by large, E-W oriented
upper ridge centered along 35 deg N latitude, extending across
entire CONUS and into western Atlantic. Underneath this ridge, there
is an easterly wave moving very little over the middle Gulf coast
and lower MS valley states. Medium range model guidance keeping most
of the deep moisture with this easterly wave and weakness in the
upper ridge over AL/MS Sun and Mon. Meanwhile, models also
indicating shortwave over upper midwest Sun digging SE into the OH
valley by late Mon and carving out a nice upper trough over the
eastern CONUS by 00Z Wed then slowly fill the trough thru the rest
of the week. Some disagreement seen in guidance on exactly how deep
this trough becomes and how far any drier air could push into the
state behind front. 00Z GFS more aggressive while 00Z EC keeps front
a bit weaker and keeps it stationary further north over middle GA.
00Z CMC in between the two but closer to the EC. Model blend PoPs
look good.

Convective ingredients do not appear to be excessive during the long
term period. Will be a touch more vertical wind shear starting early
next week as 20-30kt H5 flow from upper trough moves in.  With
coverage of afternoon/evening convection increasing this weekend
with the increased moisture pooling ahead of front, temps will be a
bit cooler than recently.

SNELSON

&&

AVIATION...
18Z Update...
Numerous SHRA/TSRA is ongoing across the western portion of the
forecast area and is building east towards the metro area.
Thunderstorms are most likely over the metro sites between 18-20Z,
with a TEMPO group in place thereafter before storms diminish
around 00Z. A BKN ceilings are developing at 035-050 and will
remain in place into the evening hours. There is a possibility
for some MVFR visibility restrictions between 10-12Z where patchy
fog occurs, most likely across CSG/MCN. Winds will remain W
through the TAF period at 3-7 kts, with the exception of variable
gusts associated with TSRA.

//ATL Confidence...18Z Update...
Low confidence on early morning visibility restrictions.
Medium confidence on timing of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  72  92 /  30  40  30  30
Atlanta         74  90  73  89 /  40  50  30  40
Blairsville     67  85  67  83 /  30  50  40  60
Cartersville    72  91  71  90 /  30  60  40  50
Columbus        74  90  73  92 /  40  60  30  40
Gainesville     72  89  72  89 /  30  50  30  40
Macon           73  93  73  94 /  30  40  20  30
Rome            72  92  72  91 /  30  60  40  50
Peachtree City  72  90  72  91 /  40  50  30  40
Vidalia         73  95  75  96 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....BDL
AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
441 AM EDT Fri Jul 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
441 AM EDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected this afternoon and evening.
A few storms could be strong with gusty winds, frequent lightning
and heavy rain. While most storms will not be severe, one or two
could briefly reach severe thresholds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered afternoon and evening thunderstorms are expected through
at least Tuesday, with some decrease in chances possible over
north Georgia Wednesday and Thursday. Any storms will again have
the potential for strong gusty winds, frequent lightning and very
heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 19, 3:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Fri Jul 19 2019

GAZ034-045>048-057-192030-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
344 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...ROCKDALE...
SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT...NORTHERN NEWTON AND
NORTHERN HENRY COUNTIES UNTIL 430 PM EDT...

At 344 PM EDT...a strong thunderstorm was over Lakeview Estates, or
near Conyers...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Monroe, Covington, Snellville, Loganville, Stone Mountain,
Social Circle, Grayson, Oxford, Lithonia, Porterdale, Walnut Grove,
Pine Lake, Between, Jersey, Lakeview Estates, Georgia International
Horse Park, Mountain Park, Windsor and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3355 8417 3382 8422 3392 8382 3376 8372
      3358 8373
TIME...MOT...LOC 1944Z 264DEG 13KT 3371 8403

WIND...40MPH
Special weather statement, Jul 19, 3:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Fri Jul 19 2019

GAZ103-104-192030-
Sumter GA-Webster GA-
358 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 430 PM EDT...

At 357 PM EDT...a strong thunderstorm was over Dumas, or near
Preston...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Centerpoint, Dumas and Croxton Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8455 3212 8456 3212 8433 3192 8432
      3192 8439 3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1957Z 264DEG 12KT 3204 8445

WIND...40MPH
Special weather statement, Jul 19, 3:59 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Fri Jul 19 2019

GAZ086-098-112-113-192045-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
359 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHERN MONTGOMERY COUNTIES
UNTIL 445 PM EDT...

At 358 PM EDT...a strong thunderstorm was near Zaidee, moving south
at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Higgston, Tarrytown, Zaidee, Kibbee and
Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3217 8237 3223 8261 3240 8257 3246 8237
      3231 8223 3229 8223
TIME...MOT...LOC 1958Z 345DEG 10KT 3237 8245

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 19, 4:07 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Fri Jul 19 2019

GAZ092-093-104-105-192045-
Macon GA-Schley GA-Dooly GA-Sumter GA-
407 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHEASTERN
SCHLEY...NORTHWESTERN DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL
445 PM EDT...

At 407 PM EDT...a strong thunderstorm was over Andersonville National
Historic, or 7 miles southwest of Oglethorpe...moving northeast at 10
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Oglethorpe, Montezuma, Byromville, Andersonville, Dooling,
Whitewater State Park, New Era, Fountainville, Flint River Wma, La
Crosse, Pennington, Andersonville National Historic, Clearview,
Methvins, Bumphead and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3204 8417 3219 8431 3239 8408 3218 8389
TIME...MOT...LOC 2007Z 231DEG 9KT 3221 8412

WIND...40MPH
Local storm report, Jul 19, 4:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      JASPER                  34.47N  84.42W
07/19/2019                   PICKENS            GA   AMATEUR RADIO

            PICKENS CO. SHERIFF'S OFFICE REPORTED WATER 1 FOOT DEEP
            ON CHURCH ST. AT PINE ST.

&&

EVENT NUMBER FFC1900579

KMM
Special weather statement, Jul 19, 4:17 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Fri Jul 19 2019

GAZ045-046-048-192115-
Rockdale GA-DeKalb GA-Newton GA-
417 PM EDT Fri Jul 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB
AND NORTHWESTERN NEWTON COUNTIES UNTIL 515 PM EDT...

At 417 PM EDT...a strong thunderstorm was over Snapfinger, or 8 miles
southeast of Decatur...moving northeast at 10 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Lithonia, Porterdale, Lakeview Estates,
Georgia International Horse Park, Magnet, Almon, Milstead, Belmont,
Richardson Park, Arabia Mountain, Big Haynes Creek Park, Redan,
Panola Mountain State Park, Gum Creek and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3380 8410 3378 8408 3375 8402 3379 8398
      3366 8380 3356 8386 3357 8414 3363 8418
      3364 8418 3365 8420 3376 8421
TIME...MOT...LOC 2017Z 231DEG 8KT 3366 8422

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:17 PM EDTSpecial Weather StatementFFCToombs43 min
Jul 19, 12:09 PM EDTSpecial Weather StatementFFCCarroll, Haralson36 min
Jul 19, 12:23 PM EDTSpecial Weather StatementFFCChattooga22 min
Jul 19, 12:39 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Heard36 min
Jul 19, 1:07 PM EDTSpecial Weather StatementFFCDouglas38 min
Jul 19, 1:11 PM EDTSpecial Weather StatementFFCHaralson, Polk49 min
Jul 19, 1:16 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup44 min
Jul 19, 1:47 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Douglas, Fulton, Paulding43 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more37 min
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Washington24 min
Jul 19, 2:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Jul 19, 2:28 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot45 min
Jul 19, 2:51 PM EDTSpecial Weather StatementFFCTalbot24 min
Jul 19, 3:02 PM EDTSpecial Weather StatementFFCWilkes28 min
Jul 19, 3:05 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett25 min
Jul 19, 3:10 PM EDTSpecial Weather StatementFFCEmanuel50 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCFulton64 min
Jul 19, 3:14 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jul 19, 3:17 PM EDTSpecial Weather StatementFFCMuscogee58 min
Jul 19, 3:20 PM EDTSpecial Weather StatementFFCChattahoochee55 min
Jul 19, 3:22 PM EDTSpecial Weather StatementFFCMontgomery38 min
Jul 19, 3:23 PM EDTSpecial Weather StatementFFCGordon52 min
Jul 19, 3:29 PM EDTSpecial Weather StatementFFCJasper, Putnam46 min
Jul 19, 3:30 PM EDTSpecial Weather StatementFFCPickens45 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCTaylor36 min
Jul 19, 3:41 PM EDTSpecial Weather StatementFFCCrawford, Macon, Marion, Monroe, Peach, Schley and 1 more34 min
Jul 19, 3:44 PM EDTSpecial Weather StatementFFCRockdale46 min
Jul 19, 3:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Twiggs44 min
Jul 19, 3:55 PM EDTFlash Flood WarningFFCBartow, Cherokee, Gordon, Pickens5 hr
Jul 19, 3:58 PM EDTSpecial Weather StatementFFCWebster32 min
Jul 19, 3:59 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 19, 4:01 PM EDTSevere Thunderstorm WarningFFCSumter, Webster44 min
Jul 19, 4:07 PM EDTSpecial Weather StatementFFCMacon38 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCRockdale58 min
Jul 19, 4:24 PM EDTSpecial Weather StatementFFCDawson66 min
Jul 19, 4:27 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Peach33 min
Jul 19, 4:29 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jul 19, 4:31 PM EDTSpecial Weather StatementFFCMorgan, Oconee29 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCHancock28 min
Jul 19, 4:39 PM EDTSpecial Weather StatementFFCWheeler36 min
Jul 19, 4:44 PM EDTSpecial Weather StatementFFCCrisp46 min
Jul 19, 4:46 PM EDTSpecial Weather StatementFFCWilcox44 min
Jul 19, 4:47 PM EDTSpecial Weather StatementFFCJones13 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett65 min
Jul 19, 4:56 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs49 min
Jul 19, 4:58 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach, Twiggs47 min
Jul 19, 5:01 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe44 min
Jul 19, 5:03 PM EDTSpecial Weather StatementFFCHancock27 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCTowns42 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCTelfair36 min
Jul 19, 5:26 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 19, 5:30 PM EDTSpecial Weather StatementFFCUnion30 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 19, 5:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jul 19, 5:48 PM EDTSpecial Weather StatementFFCClarke, Oconee57 min
Jul 19, 5:49 PM EDTSpecial Weather StatementFFCTelfair26 min
Jul 19, 5:52 PM EDTSevere Thunderstorm WarningFFCTelfair38 min
Jul 19, 5:53 PM EDTSpecial Weather StatementFFCCrisp, Wilcox37 min
Jul 19, 5:58 PM EDTSpecial Weather StatementFFCWhite32 min
Jul 19, 6:04 PM EDTSpecial Weather StatementFFCBaldwin, Jones26 min
Jul 19, 6:09 PM EDTSpecial Weather StatementFFCWheeler36 min
Jul 19, 6:13 PM EDTSpecial Weather StatementFFCDodge17 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more46 min
Jul 19, 6:42 PM EDTSpecial Weather StatementFFCFannin63 min
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCEmanuel12 min
Jul 19, 7:15 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Johnson, Laurens, Treutlen60 min
Jul 19, 7:24 PM EDTSpecial Weather StatementFFCCrisp, Wilcox51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.